|PEP Meds ?s
Sep 7, 2010
Doctor, Thank you for response from my last question. Ive been on my new PEP Course. I finish my first pep course and now Im on my second. I did a risky behavior just after the 28 course and now Im on it again. The days are not far apart.The drugs are the same Truvada and Kaletra. 1) Is it bad to take the same pep meds that I took from the first PEP? 2) Does pep meds make you lose weight from the side effects such as diahrea? 3)and does stress/anxiety make you lose weight?
Response from Dr. Henry
Usually would be OK to use Kaletra/Truvada again. Some people might lose weight when taking Kaletra/Truvada for a month due to stomach/gut side effects which can also be worsened by stress/worry as you note. KH
Prophylactic treatment post needle stick injury
HIV and the brain...VIVID DREAMS cause by HIV iteslf or by meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.